# SDR HEEA088407

- Difficulty date: July 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,555 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 7620710009062
- Condition: Broken
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR DOOR HANDLE BROKEN. TO BE SENT TO VENDOR.
